Loudoun County Sheriff’s office warn residents about counterfeit Percocet overdoses

Virginia

LOUDOUN COUNTY, Va. (WDVM) — The Loudoun County Sheriff’s Office is warning residents about counterfeit Percocet overdoses.

After two recent fatal overdose cases in counterfeit prescription pills, officials are concerned. Sheriff Mike Chapman said any counterfeit prescription pills purchased online or on the streets may contain Fentanyl or other substances which can easily cause death. The overdoses involve counterfeit drugs that have been mixed with Fentanyl or Xylazine.

Loudoun investigators are awaiting the toxicology reports. It is currently unclear if the Loudoun cases are connected to the reported overdoses in Maryland. Anyone with information regarding suspected narcotics activity in Loudoun County is urged to call the Sheriff’s Office Narcotics Hotline at 833-468-8477.

Copyright 2021 Nexstar Media Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Local News Headlines

Events

Don't Miss

More Local News

Trending Stories